Yep does the same thing to me to...get outta my way when I am on prednisone. Good thing I don't work anymore. I have very low tolerance for annoying people. Especially OLD people like myself..lolololol. My husband said I am like a b**** on wheels. Moon swings are awful. I can compare myself to both my daughters when they have PMS. Funny thing is...before I went through the change....I NEVER had PMS. I used to get bad migraine headaches but never cramps and never PMS! Making up for it now with UC and prednisone.
To make things even worse...I now have that moon face which will take a good few months to get rid of, not to mention how worse my osteoporosis is getting. My appetite has just picked up too. I lost ten pounds because I am eating so healthy, but now I am getting an appetitie for junk food.
OH and the insomnia....I have depended on Ambien CR for over a year and it only lets me sleep for five hours!!!! UGH!
62 yr old granny. South Jersey
Diagnosed with ulcerative proctitis in 1998 in hospital
Hospitalized (2nd time) in May 2008
Meds as of June 09: Colazal (6 per day), 6MP (50 mgm), Probiotic (upped to 3 per day), Fish oil capsule, calcium, multivitamin, Cort enema nightly, Canasa in morning. Also taking Benicar and Toprol to control high blood pressure. Getting old is a b****.